Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 5, pp 891–904 | Cite as

On applying uniform structures to study of free topological algebras

  • M. M. Choban
  • L. L. Kiriyak
Article

Keywords

Uniform Structure Topological Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. C. Nummela, “Uniform free topological and Samuel compactifications,” Topology Appl.,13, 77–83 (1982).Google Scholar
  2. 2.
    V. G. Pestov, “Some properties of free topological groups,” Vestnik Moskov., Univ. Ser. Mat. Mekh., No. 1, 35–37 (1982).Google Scholar
  3. 3.
    M. G. Tkachenko, “Strong collectionwise normality and countable compactness in free topological groups,” Sibirsk. Mat. Zh.,28, No. 5, 167–177 (1987).Google Scholar
  4. 4.
    T. H. Fay, M. Rajagopalan, and B. V. S. Thomas, ”Embedding the free groupF(X), intoFX),” Proc. Amer. Math. Soc.,84, No. 2, 297–302 (1982).Google Scholar
  5. 5.
    A. A. Borubaev, “On uniform groups and their completions,” C. R. Acad. Bulgare Sci.,42, No. 2, 9–11 (1989).Google Scholar
  6. 6.
    M. M. Choban, “On free topological universal algebras,” in: Abstracts: Proc. Nineteenth All-Union Algebraic Conference [in Russian], L'vov (1987), p. 146.Google Scholar
  7. 7.
    M. M. Choban, “On the topology of free topological algebras,” in: Abstracts: Proc. Sixth Simposium on the Theory of Rings, Algebras, and Modules [in Russian], L'vov (1990), p. 146.Google Scholar
  8. 8.
    M. M. Choban, “The theory of stable metrics,” Math. Balkanica.,2, No. 4, 357–373 (1988).Google Scholar
  9. 9.
    L. L. Kiriyak, “Countably compact sets and the topology of free topological modules,” in: Abstracts: Proc. Sixth Symposium on the Theory of Rings, Algebras, and Modules [in Russian], L'vov (1990), p. 69.Google Scholar
  10. 10.
    R. Engel'king, General Topology [Russian translation], Mir, Moscow (1986).Google Scholar
  11. 11.
    M. M. Choban, “On the theory of topological algebraic systems,” Trudy Moskov., Mat. Obshch.,48, 106–149 (1985).Google Scholar
  12. 12.
    A. V. Arkhangel'skiî, Topological Function Spaces [in Russian], Izdat. Moskov. Univ., Moscow (1989).Google Scholar
  13. 13.
    A. I. Mal'cev, “Free topological algebras,” Izv. Akad. Nauk SSSR Ser. Mat.,21, No. 2, 171–198 (1957).Google Scholar
  14. 14.
    S. S. Dumitrashku and M. M. Choban, “On free topological algebras of continuous signature,” in: Algebraic and Topological Systems [in Russian]. Mat. Research,65, Shtiintsa, Kishinev (1982), p. 27–53.Google Scholar
  15. 15.
    S. Swierszkowski, “Topologies on free algebras,” Proc. London Math. Soc. Ser. 3,14, No. 55, 566–576 (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • M. M. Choban
  • L. L. Kiriyak

There are no affiliations available

Personalised recommendations